# SDR ASAA2017112322681

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 23,083 hours, 6,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPE FMC FAILURES. BOTH SINGLE AND DUAL FMC FAILS. OPERATION WOULD BE RESTORED, THEN FAIL AGAIN ON LATER FAILURES. STARTED AS SINGLE (CAPT) FMC FAIL. THEN WHEN FMC SWITCH SELECTED TO BOTH ON 2, THEN DUAL FMC FAIL. FMC OPERATION FOR LAST 30 MINS OF FLIGHT. GROUNDED - YES. RESET NO 1 AND NO 2 FMC'S PER B737-800 FIM 34-61 TASK 836. BOTH FMC'S RESTORED. OK FOR SERVICE.
